# SDR DHL9980189C

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Condition: Damaged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ELONGATED HOLES AND BARE METAL  SPACERS ON FAIRING PANEL 5704072-403.  FABRICATED DOUBLER PER SRM 53-2-0 AND INSTALLED PER SRM 51-1-21, 5 X 6.
